# SDR ZZDA070123132

- Difficulty date: January 23, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 5658262DC10A
- Condition: Damaged
- Location: Nr 1 Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NR 1 VHF COMMUNICATION ANTENNA DAMAGED.  REPLACED NR 1 VHF COMMUNICATION ANTENNA PER 717 AMM CHAPTER 23-12-03 REV 27 DATED 01/01/07.
